MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK PRIMARY UC INSERT; FIXED PE TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK PRIMARY UC INSERT; FIXED PE TIBIAL INSERT
Catalog Number 02.07.0412FUC
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 12/04/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Analysis from patient matched department made on (b)(6) 2017: extra-analysis: no extra-analysis is possible, since we have not received any x-ray.Conclusions: our analysis of the process of this case found no deviations from the standard procedures.Each step has been performed correctly.Batch review performed on 02 january 2018: (b)(4).Preliminary investigation based on the pictures of the explanted tibia insert, made by r and d project manager on 03 jan 2018: a deep dent can be seen on the articular surface of the insert that looks there damaged.It has not been specified if this dent was caused during explantation or due to the presence of a third body in the joint.No further comments can be done looking at the pictures sent.
 
Event or Problem Description
The patient came in complaining of instability.The surgeon revised the insert from a 12 mm to a 17 mm.The surgery was completed successfully.

Brand Name
GMK PRIMARY UC INSERT
Common Device Name
FIXED PE TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7160297
Report Number3005180920-2017-00803
Device Sequence Number19279181
Product Code JWH
UDI-Device Identifier07630030817717
UDI-Public07630030817717
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2020
Device Catalogue Number02.07.0412FUC
Device Lot Number148610
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2017
Initial Report FDA Received Date01/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR